DoS attacks targeting SIP server and improvements of robustness

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90155

Show full item record


Title: DoS attacks targeting SIP server and improvements of robustness
Author: Vozňák, Miroslav
Šafařík, Jakub
Date issue: 2012
Citation: International journal of mathematics and computers in simulation. 2012, vol. 6, issue 1, p. 177-184.
URI: http://hdl.handle.net/10084/90155
ISSN: 1998-0159
URI: http://www.naun.org/journals/mcs/17-782.pdf
Type: article
Document version: publishedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
IJMMMAS-2012-6-1-177-voznak.pdf 843.3Kb PDF View/Open publishedVersion

This item appears in the following Collection(s)

  • OpenAIRE [1672]
    Kolekce pro vědecké výstupy z projektů 7. rámcového programu Evropské komise

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics